# SDR WX0A071960

- Difficulty date: May 22, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N406NV
- Make and model: Doug MD 83
- Aircraft serial: 49900
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN EMER LIGHTS INOPERATIVE.  REPLACED BATTERIES FOR EFFECTED LIGHTS IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
